C. Banderier, P. Flajolet, G. Schaeffer, and M. Soria, Random maps, coalescing saddles, singularity analysis, and Airy phenomena, Random Structures and Algorithms, vol.15, issue.3, pp.3-4194, 2001.
DOI : 10.1002/rsa.10021

URL : https://hal.archives-ouvertes.fr/inria-00108014

G. , D. Battista, P. Eades, R. Tamassia, and I. G. Tollis, Algorithms for drawing graphs: an annotated bibliography, Computational Geometry: Theory and Applications, vol.4, pp.235-282, 1994.

G. , D. Battista, R. Tamassia, and L. Vismara, Output-sensitive reporting of disjoint paths, Algorithmica, vol.23, issue.3, pp.302-340, 1999.

R. J. Baxter, Dichromatic Polynomials and Potts Models Summed Over Rooted Maps, Annals of Combinatorics, vol.5, issue.1, p.17, 2001.
DOI : 10.1007/PL00001290

E. Bender, Z. Gao, and N. Wormald, The number of labeled 2-connected planar graphs, Electron. J. Combin, vol.9, pp.1-13, 2002.

E. A. Bender, The Number of Three-Dimensional Convex Polyhedra, The American Mathematical Monthly, vol.94, issue.1, pp.7-21, 1987.
DOI : 10.2307/2323498

O. Bernardi, Bijective counting of tree-rooted maps and shuffles of parenthesis systems, Electr. J. Combinatorics, vol.14, issue.9, 2006.
URL : https://hal.archives-ouvertes.fr/hal-00018111

O. Bernardi, Combinatoire des cartes et polynôme de Tutte, 2006.

O. Bernardi, Bijective counting of Kreweras walks and loopless triangulations, Journal of Combinatorial Theory, Series A, vol.114, issue.5, 2007.
DOI : 10.1016/j.jcta.2006.09.009

URL : https://hal.archives-ouvertes.fr/hal-00068433

T. Biedl, F. J. Brandenburg-]-o, ´. E. Bodini, C. Fusy, ´. E. Pivoteau et al., Drawing planar bipartite graphs with small area Random sampling of plane partitions An unbiased pointing operator for unlabeled structures, with applications to counting and sampling, Proceedings of CCCG 18th ACM-SIAM Symposium on Discrete Algorithms, pp.105-108, 2005.

M. Bodirsky, C. Groepl, and M. Kang, Generating labeled planar graphs uniformly at random, Proceedings of ICALP 2003, number 2719 in Lecture Notes in Computer Science, pp.1095-1107, 2003.
DOI : 10.1007/3-540-45061-0_84

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

B. Bollobas, Modern graph theory, 1998.
DOI : 10.1007/978-1-4612-0619-4

N. Bonichon, A bijection between realizers of maximal plane graphs and pairs of non-crossing Dyck paths, Discrete Mathematics, vol.298, issue.1-3, pp.104-114, 2005.
DOI : 10.1016/j.disc.2004.01.021

URL : https://hal.archives-ouvertes.fr/hal-00307596

N. Bonichon, S. Felsner, and M. Mosbah, Convex drawings of 3-connected planar graphs (extended abstract), Graph Drawing: 12th International Symposium, pp.60-70, 2004.
URL : https://hal.archives-ouvertes.fr/hal-00307595

N. Bonichon, C. Gavoille, and N. Hanusse, An Information-Theoretic Upper Bound of Planar Graphs Using Triangulation, 20 th Annual Symposium on Theoretical Aspects of Computer Science (STACS), volume 2607 of Lecture Notes in Computer Science, pp.499-510
DOI : 10.1007/3-540-36494-3_44

URL : https://hal.archives-ouvertes.fr/hal-00307599

N. Bonichon, C. Gavoille, N. Hanusse, D. Poulalhon, and G. Schaeffer, Planar Graphs, via Well-Orderly Maps and Trees, 30 th International Workshop, Graph -Theoretic Concepts in Computer Science (WG), pp.270-284, 2004.
DOI : 10.1007/978-3-540-30559-0_23

URL : https://hal.archives-ouvertes.fr/hal-00307603

D. Boulatov and V. Kazakov, The ising model on a random planar lattice: The structure of the phase transition and the exact critical exponents, Physics Letters B, vol.186, issue.3-4, pp.379-384, 1987.
DOI : 10.1016/0370-2693(87)90312-1

M. Bousquet-mélou, Four classes of pattern-avoiding permutations under one roof: Generating trees with two labels, Elect. J. Comb, 2002.

M. Bousquet-mélou and A. Jehanne, Polynomial equations with one catalytic variable, algebraic series and map enumeration, Journal of Combinatorial Theory, Series B, vol.96, issue.5, pp.623-672, 2006.
DOI : 10.1016/j.jctb.2005.12.003

M. Bousquet-mélou and G. Schaeffer, The degree distribution in bipartite planar maps: applications to the Ising model, p.32, 2002.

J. Bouttier, Physique statistique des surfaces aléatoires et combinatoire bijective des cartes planaires, 2005.

J. Bouttier, P. D. Francesco, and E. Guitter, Combinatorics of hard particles on planar graphs, Nuclear Physics B, vol.655, issue.3, pp.313-341, 2003.
DOI : 10.1016/S0550-3213(03)00058-0

URL : https://hal.archives-ouvertes.fr/hal-00586663

E. Brehm, 3-orientations and Schnyder 3-tree-decompositions. Master's thesis, 2000.

E. Brézin, C. Itzykson, G. Parisi, and J. Zuber, Planar diagrams, Communications in Mathematical Physics, vol.16, issue.1, pp.35-51, 1978.
DOI : 10.1007/BF01614153

W. G. Brown, Enumeration of Triangulations of the Disk, Proceedings of the London Mathematical Society, pp.746-768, 1964.
DOI : 10.1112/plms/s3-14.4.746

L. Castelli-aleardi, O. Devillers, and G. Schaeffer, Optimal succinct representations of planar maps, Proceedings of the 22th ACM Symposium on Computational Geometry (SoCG), pp.309-318, 2006.
URL : https://hal.archives-ouvertes.fr/inria-00098669

R. Cerf and R. Kenyon, The Low-Temperature Expansion of the Wulff Crystal in the 3D Ising Model, Communications in Mathematical Physics, vol.222, issue.1, pp.147-179, 2001.
DOI : 10.1007/s002200100505

P. Chassaing and G. Schaeffer, Random planar lattices and integrated superBrownian excursion . Probab. Theory Related Fields, pp.161-212, 2004.
URL : https://hal.archives-ouvertes.fr/hal-00005090

N. Chiba, T. Nishizeki, S. Abe, and T. Ozawa, A linear algorithm for embedding planar graphs using PQ-trees, Journal of Computer and System Sciences, vol.30, issue.1, pp.54-76, 1985.
DOI : 10.1016/0022-0000(85)90004-2

M. Chrobak and G. Kant, Convex Grid Drawings of 3-Connected Planar Graphs, International Journal of Computational Geometry & Applications, vol.07, issue.03, pp.211-223, 1997.
DOI : 10.1142/S0218195997000144

R. Cori and B. Vauquelin, Planar maps are well labeled trees. Canad, J. Math, vol.33, issue.5, pp.1023-1042, 1981.
DOI : 10.4153/cjm-1981-078-2

M. Datar, A. Gionis, P. Indyk, and R. Motwani, Maintaining Stream Statistics over Sliding Windows, SIAM Journal on Computing, vol.31, issue.6, pp.1794-1813, 2002.
DOI : 10.1137/S0097539701398363

M. De-berg, E. Mumford, and B. Speckmann, On rectilinear duals for vertex-weighted plane graphs, GD '05: Proceedings of the Symposium on Graph Drawing, 2006.

H. De-fraysseix, P. Ossona-de-mendez, and J. Pach, A left-first search algorithm for planar graphs, Discrete & Computational Geometry, vol.55, issue.3-4, pp.459-468, 1995.
DOI : 10.1007/BF02574056

URL : https://hal.archives-ouvertes.fr/hal-00005623

H. De-fraysseix, P. Ossona, and . Mendez, On topological aspects of orientations, Discrete Mathematics, vol.229, issue.1-3, pp.57-72, 2001.
DOI : 10.1016/S0012-365X(00)00201-6

URL : https://hal.archives-ouvertes.fr/hal-00005628

H. De-fraysseix, P. Ossona-de-mendez, and P. , Bipolar orientations revisited, Discrete Applied Mathematics, vol.56, issue.2-3, pp.157-179, 1995.
DOI : 10.1016/0166-218X(94)00085-R

URL : https://hal.archives-ouvertes.fr/hal-00005622

H. De-fraysseix, J. Pach, and R. Pollack, How to draw a planar graph on a grid, Combinatorica, vol.13, issue.1, pp.41-51, 1990.
DOI : 10.1007/BF02122694

A. Denise, M. Vasconcellos, and D. J. Welsh, The random planar graph, Congr. Numer, vol.113, pp.61-79, 1996.

A. Denise and P. Zimmermann, Uniform random generation of decomposable structures using floating-point arithmetic, Theoretical Computer Science, vol.218, issue.2, pp.233-248, 1999.
DOI : 10.1016/S0304-3975(98)00323-5

URL : https://hal.archives-ouvertes.fr/inria-00073447

M. Drmota, Systems of functional equations. Random Structures and Algorithms, pp.103-124, 1997.
URL : https://hal.archives-ouvertes.fr/hal-01197227

P. Duchon, P. Flajolet, G. Louchard, and G. Schaeffer, Random generation of combinatorial structures: Boltzmann samplers and beyond, Proceedings of the 2011 Winter Simulation Conference (WSC), pp.577-625, 2004.
DOI : 10.1109/WSC.2011.6147745

URL : https://hal.archives-ouvertes.fr/hal-00654267

S. Even and R. E. Tarjan, Computing an st-numbering, Theoretical Computer Science, vol.2, issue.3, pp.339-344, 1976.
DOI : 10.1016/0304-3975(76)90086-4

URL : http://doi.org/10.1016/0304-3975(76)90086-4

I. Fáry, On straight line representations of planar graphs, Acta Sci. Math. (Szeged), vol.11, pp.229-233, 1948.

S. Felsner, Convex drawings of planar graphs and the order dimension of 3-polytopes. Order, pp.19-37, 2001.

S. Felsner, Geodesic embeddings and planar graphs. Order, pp.135-150, 2003.

S. Felsner, Lattice structures for planar graphs, Electron. J. Comb, vol.11, issue.1, p.24, 2004.

P. Flajolet, Counting by Coin Tossings, Proceedings of ASIAN'04 (Ninth Asian Computing Science Conference), pp.1-12, 2004.
DOI : 10.1007/978-3-540-30502-6_1

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

]. P. Flajolet, ´. E. Fusy, and C. Pivoteau, Boltzmann Sampling of Unlabelled Structures, Proceedings of the fourth Workshop on Analytic Algorithms and Combinatorics, pp.201-211, 2007.
DOI : 10.1137/1.9781611972979.5

URL : https://hal.archives-ouvertes.fr/hal-00782866

P. Flajolet and A. Odlyzko, Singularity Analysis of Generating Functions, SIAM Journal on Discrete Mathematics, vol.3, issue.2, pp.216-240, 1990.
DOI : 10.1137/0403019

URL : https://hal.archives-ouvertes.fr/inria-00075725

P. Flajolet and R. Sedgewick, Analytic combinatorics Available at http://algo.inria.fr/ flajolet/Publications, Preliminary version of the forthcoming book
DOI : 10.1017/cbo9780511801655

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

P. Flajolet, P. Zimmerman, and B. Van-cutsem, A calculus for the random generation of labelled combinatorial structures, Theoretical Computer Science, vol.132, issue.1-2, pp.1-35, 1994.
DOI : 10.1016/0304-3975(94)90226-7

URL : https://hal.archives-ouvertes.fr/hal-00917729

M. Fleury, Deuxprobì emes de géométrié elémentaire, Journal de mathématiques mathématiquesélémentaires, pp.257-261, 1883.

P. J. Frederico, ´. Fusy, ´. E. Fusy, ´. E. Fusy, F. Giroire-fusy et al., Quadratic exact size and linear approximate size random generation of planar graphs Transversal structures on triangulations, with application to straight-line drawing Full paper with proofs available at http://arxiv.org/abs/math.CO/0602163 [60] ´ E. Fusy. Straight-line drawing of quadrangulations Enumeration of unrooted maps using tree-decomposition. Séminaire Lotharingien de Combinatoire, B54Al Fusy. A linear approximate-size random sampler for labeled planar graphs Estimating the number of active flows in a data stream over a sliding window Dissections and trees, with applications to optimal mesh encoding and to random sampling, Phiipps Res. Repts. Fusy. Entrelacs, cartes et polytopes: ´ enumération en tenant compte des symétries Proceedings of Graph Drawing Proceedings of Graph Drawing Proceedings of the fourth Workshop on Analytic Algorithms and Combinatorics 16th Annual ACM-SIAM Symposium on Discrete Algorithms Bijective counting of plane bipolar orientations, pp.220-231125, 1975.

J. Gall, The topological structure of scaling limits of large planar maps, Inventiones mathematicae, vol.15, issue.3, p.607567, 2006.
DOI : 10.1007/s00222-007-0059-9

O. Giménez and M. Noy, Asymptotic enumeration and limit laws of planar graphs, Journal of the American Mathematical Society, vol.22, issue.2, 2004.
DOI : 10.1090/S0894-0347-08-00624-3

F. Giroire, Order statistics and estimating cardinalities of massive data sets, International Conference on Analysis of Algorithms, volume AD of DMTCS Proceedings, pp.157-166, 2005.
DOI : 10.1016/j.dam.2008.06.020

URL : https://hal.archives-ouvertes.fr/hal-00646123

C. Gotsman, On the Optimality of Valence-based Connectivity Coding, Computer Graphics Forum, vol.46, issue.1, pp.99-102, 2003.
DOI : 10.1006/gmod.2001.0555

B. Grünbaum, Convex Polytopes, volume 221 of Graduate Texts in Math, 1967.

F. Harary and E. Palmer, Graphical Enumeration, 1973.

X. He, On Finding the Rectangular Duals of Planar Triangular Graphs, SIAM Journal on Computing, vol.22, issue.6, pp.1218-1226, 1993.
DOI : 10.1137/0222072

X. He, Grid embedding of 4-connected plane graphs. Discrete Computational Geometry, pp.339-358, 1997.

J. E. Hopcroft and R. M. Karp, An $n^{5/2} $ Algorithm for Maximum Matchings in Bipartite Graphs, SIAM Journal on Computing, vol.2, issue.4, pp.225-231, 1973.
DOI : 10.1137/0202019

C. Huemer and S. Kappes, A binary labelling for plane laman graphs and quadrangulations, Proceedings of EWCG, Delphi, pp.83-86, 2006.

G. Kant, Drawing planar graphs using the canonical ordering, Algorithmica, vol.46, issue.1, pp.4-32, 1996.
DOI : 10.1007/BF02086606

G. Kant and X. He, Regular edge labeling of 4-connected plane graphs and its applications in graph drawing problems, Theoretical Computer Science, vol.172, issue.1-2, pp.175-193, 1997.
DOI : 10.1016/S0304-3975(95)00257-X

A. Khodakovsky, P. Alliez, M. Desbrun, and P. Schroeder, Near-optimal connectivity encoding of polygonal meshes, Graphical Model, vol.64, pp.3-4, 2002.

S. Khuller, J. Naor, and P. N. Klein, The Lattice Structure of Flow in Planar Graphs, SIAM Journal on Discrete Mathematics, vol.6, issue.3, pp.477-490, 1993.
DOI : 10.1137/0406038

K. Kuratowski, Sur leprobì eme des courbes gauches en topologie, Fund. Math, vol.15, pp.271-283, 1930.

A. Lempel, S. Even, and I. Cederbaum, An algorithm for planarity testing of graphs, Theory of Graphs, Int. Symp, pp.215-232, 1967.

K. Lloyd, The number of d-polytopes with d+3 vertices, Mathematika, vol.14, issue.01, pp.120-132, 1970.
DOI : 10.1007/BF02546665

J. Marckert and G. Miermont, Invariance principles for random bipartite planar maps, The Annals of Probability, vol.35, issue.5, p.504110, 2005.
DOI : 10.1214/009117906000000908

URL : https://hal.archives-ouvertes.fr/hal-00004645

J. Marckert and A. Mokkadem, Limit of normalized quadrangulations: The Brownian map, The Annals of Probability, vol.34, issue.6, p.403398, 2006.
DOI : 10.1214/009117906000000557

URL : https://hal.archives-ouvertes.fr/hal-00307498

M. Marcus and G. Schaeffer, Une bijection simple pour les cartes orientables Available at http://www.lix.polytechnique.fr/ ? schaeffe, p.10

M. Mihail and P. Winkler, On the number of eularian orientations of a graph, SODA '92: Proceedings of the third annual ACM-SIAM symposium on Discrete algorithms, pp.138-145, 1992.

E. Miller, Planar graphs as minimal resolutions of trivariate monomials, Documenta Math, vol.7, pp.43-90, 2002.

K. Miura, S. Nakano, and T. Nishizeki, Grid Drawings of 4-Connected Plane Graphs, Discrete & Computational Geometry, vol.26, issue.1, pp.73-87, 2001.
DOI : 10.1007/s00454-001-0004-4

R. C. Mullin and P. J. Schellenberg, The enumeration of c-nets via quadrangulations, Journal of Combinatorial Theory, vol.4, issue.3, pp.259-276, 1968.
DOI : 10.1016/S0021-9800(68)80007-9

A. Nijenhuis and H. S. Wilf, Combinatorial Algorithms, 1978.

P. Ossona and . Mendez, Orientations bipolaires, Ecole des Hautes Etudes en Sciences Sociales, 1994.

D. Poulalhon and G. Schaeffer, A bijection for triangulations of a polygon with interior points and multiple edges, Theoretical Computer Science, vol.307, issue.2, pp.385-401, 2003.
DOI : 10.1016/S0304-3975(03)00226-3

URL : https://hal.archives-ouvertes.fr/inria-00101067

D. Poulalhon and G. Schaeffer, Chapter of Lothaire: Applied Combinatorics on Words (Encyclopedia of Mathematics and its Applications), 2005.

D. Poulalhon and G. Schaeffer, Optimal Coding and Sampling of Triangulations, Algorithmica, vol.46, issue.3-4, pp.505-527, 2006.
DOI : 10.1007/s00453-006-0114-8

URL : https://hal.archives-ouvertes.fr/hal-00159287

J. Propp, Lattice structure for orientations of graphs, 1993.

J. Propp, Generating random elements of finite distributive lattices, Elect. J. Comb, vol.4, issue.2, pp.15-27, 1997.

G. Schaeffer, Bijective census and random generation of Eulerian planar maps with prescribed vertex degrees, Electron. J. Combin, vol.4, issue.14, 1997.

G. Schaeffer, Conjugaison d'arbres et cartes combinatoires aléatoires, 1998.

G. Schaeffer, Random sampling of large planar maps and convex polyhedra, Proceedings of the thirty-first annual ACM symposium on Theory of computing , STOC '99, pp.760-769, 1999.
DOI : 10.1145/301250.301448

URL : https://hal.archives-ouvertes.fr/inria-00098904

W. Schnyder, Planar graphs and poset dimension. Order, pp.323-343, 1989.
DOI : 10.1007/bf00353652

W. Schnyder, Embedding planar graphs on the grid, Proceedings of the 11th Annual ACM-SIAM Symposium on Discrete Algorithms (SODA), pp.138-148, 1990.

B. Speckmann and M. Van-kreveld, On rectangular cartograms, 2004.

S. K. Stein, Convex maps, Proceedings of the American Mathematical Society, pp.464-466, 1951.
DOI : 10.1090/S0002-9939-1951-0041425-5

R. Tamassia and I. G. Tollis, A unified approach to visibility representations of planar graphs, Discrete & Computational Geometry, vol.82, issue.4, pp.321-341, 1986.
DOI : 10.1007/BF02187705

R. Tamassia and I. G. Tollis, Planar grid embedding in linear time, IEEE Transactions on Circuits and Systems, vol.36, issue.9, pp.1230-1234, 1989.
DOI : 10.1109/31.34669

B. A. Trakhtenbrot, Towards a theory of non?repeating contact schemes (russian), Trudi Mat. Inst. Akad. Nauk SSSR 51, pp.226-269, 1958.

W. T. Tutte, A census of Hamiltonian polygons. Canad, J. Math, vol.14, pp.402-417, 1962.

W. T. Tutte, A census of planar triangulations. Canad, J. Math, vol.14, pp.21-38, 1962.

W. T. Tutte, A census of slicings. Canad, J. Math, vol.14, pp.708-722, 1962.

W. T. Tutte, A census of planar maps. Canad, J. Math, vol.15, pp.249-271, 1963.

W. T. Tutte, How to Draw a Graph, Proceedings London Mathematical Society, pp.743-768, 1963.
DOI : 10.1112/plms/s3-13.1.743

K. Wagner, Bemerkungen zum Vierfarbenproblem, Jahresbericht. German. Math.-Verein, vol.46, pp.26-32, 1936.

T. R. Walsh, Counting labelled three-connected and homeomorphically irreducible two-connected graphs, Journal of Combinatorial Theory, Series B, vol.32, issue.1, pp.1-11, 1982.
DOI : 10.1016/0095-8956(82)90072-7

H. Whitney, 2-isomorphic graphs, Amer. J. Math, vol.54, pp.245-254, 1933.

H. Zhang and X. He, Compact Visibility Representation and Straight-Line Grid Embedding of Plane Graphs, Proc. WADS'03, pp.493-504, 2003.
DOI : 10.1007/978-3-540-45078-8_43

F. Zickfeld and S. Felsner, Schnyder woods and orthogonal surfaces, Proceedings of Graph Drawing, 2006.